E-Prints Complutense

A class of aggregation functions encompassing two-dimensional OWA operators

Impacto

Descargas

Último año

Bustince, H. y Calvo, T. y De Baets, B. y Fodor, J. y Mesiar, R. y Montero, Javier y Paternain, D. y Pradera, A. (2010) A class of aggregation functions encompassing two-dimensional OWA operators. Information Sciences, 180 (10). pp. 1977-1989. ISSN 0020-0255

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

259kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0020025510000447


URLTipo de URL
http://www.sciencedirect.comSIN ESPECIFICAR


Resumen

In this paper we prove that, under suitable conditions, Atanassov’s Ka operators, which act
on intervals, provide the same numerical results as OWA operators of dimension two. On
one hand, this allows us to recover OWA operators from Ka operators. On the other hand,
by analyzing the properties of Atanassov’s operators, we can generalize them. In this way,
we introduce a class of aggregation functions – the generalized Atanassov operators – that,in particular, include two-dimensional OWA operators. We investigate under which conditions these generalized Atanassov operators satisfy some properties usually required for aggregation functions, such as bisymmetry, strictness, monotonicity, etc. We also show that if we apply these aggregation functions to interval-valued fuzzy sets, we obtain an
ordered family of fuzzy sets.


Tipo de documento:Artículo
Palabras clave:OWA operators; interval-valued fuzzy sets; Ka operators;generalized Ka operators; dispersion
Materias:Ciencias > Informática > Inteligencia artificial
Código ID:16002
Depositado:19 Jul 2012 09:17
Última Modificación:18 Abr 2016 14:17

Descargas en el último año

Sólo personal del repositorio: página de control del artículo